# SDR DALA2025082206256

- Difficulty date: August 17, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 66,718 hours, 48,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cusp Web
- Part number: 993053866
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF CUSP WEB ADJACENT TO STA 237 FRAME ATTACH FITTING AT X60.  REPAIRED CUSP WEB PER SRM 53-00-55-2R (1149078).
